# SDR DALA2016080105694

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 57,476 hours, 44,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERONS AND FRAME, FWD AND AFT SIDE OF FRAME AND FROM L28R TO L28L.  REMOVED CORROSION IAW SRM 53-01, FIG 1 AND REPAIRED IAW SRM 53-02, FIG 18.
